MAUDE Adverse Event Report: BAUSCH + LOMB 23 GA POSTERIOR PORCEDUAL PACK WITH INTEGRATED VENTED AFI&WF; UNIT PHACOFRAGMENTATION

BAUSCH + LOMB 23 GA POSTERIOR PORCEDUAL PACK WITH INTEGRATED VENTED AFI&WF; UNIT PHACOFRAGMENTATION
Model Number BL5425WV
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.Placeholder.
 
Event or Problem Description
The user facility in (b)(6) reported during surgery the vitrectomy cutter did not have adequate cutting action when set at or above 3500cpm.There was no reported patient injury.

Brand Name
23 GA POSTERIOR PORCEDUAL PACK WITH INTEGRATED VENTED AFI&WF
Common Device Name
UNIT PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key6883673
Report Number0001920664-2017-00291
Device Sequence Number19128543
Product Code HQC
UDI-Device Identifier00757770058648
UDI-Public(01)00757770058648(17)180904
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/04/2018
Device Model NumberBL5425WV
Device Catalogue NumberBL5425WV
Device Lot NumberV8992
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Initial Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1